Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hoopsmax

Flesh Colored Bumps On Cheeks! (Closed Comedones, Yeast?)

Recommended Posts

Hi all,

I'm kind of desperate right now so I felt the need to make a post here.

A little about my history: I have never had skin or acne problems my entire life with the exception of a few pimples here and there. A few months ago I started breaking out a little more than usual, nothing major but a few problem spots. so I went to the derm and they immediately prescribed me Solodyn and Tazorac . Naively perhaps, i took on this regimen for a few weeks until I got a REALLY bad breakout. Frustrated, I stopped everything because I would rather just deal with the few pimples that i had been getting. I went back to just washing my face and using stridex pads (which had been my routine for years)

HOWEVER, since stopping this I have been getting these flesh colored bumps all over my cheeks.Some are larger than others especially in the area next to my left ear. They are mostly not inflamed (except for a few) and are skin colored, but are very noticable. In direct sunlight, you can see all of them and it makes me look sooo awful.

I have been on antibiotics a decent amount of times in the past for various things and even had some minor abdominal discomfort in the past caused I believe by these antibiotics. I have read about yeast infections and stuff like that and I'm wondering if perhaps I have some sort of candida infection or something like that. The timing of when i went off the antibiotic and when these bumps showed up makes me think there is no doubt a connection.

I actually went to the derm last week and he presribed me Epiduo to "unclog these pores". I'm just worried that this will do nothing if these are in fact NOT just closed comedones. I have never gotten these before which again makes me think it could perhaps be an infection of some sort.

ANY thoughts or advice would really be appreciated becuase I feel this is really depressing me. Thanks!

Share this post


Link to post
Share on other sites

Thanks for sharing your experience.

It sounds like your dermatologist recommended a really strong regime for what sounds like only mild acne initially. It is hard to ignore the time association with starting the treatment and getting worsening.

Candida can be a controversial issue... but without going into it too much it is NOT likely that the lesions on your face are candida related. However i do think dysbiosis might be a factor, and there certainly might be a gut candida overgrowth (diarrhoea, itchy bum, white tongue).

I wonder if you should be trying to re address the gut dysbiosis. Probiotics, no sugar, very low carb diet, abundant fibre.

I also wonder if you might want to give Vitamin B 3 (niacinamide a go). More info at www.clearskinalternatives.com.

Happy to answer any questions. Good luck!

Share this post


Link to post
Share on other sites

My derm actually gave me Nicadan last time too was there which is like a multivitamin kind of thing and on the ingredients it seems to have a lot of niacimanide so hopefully that can help. di u think epiduo may be helpful for getting rid of the bumps?

Share this post


Link to post
Share on other sites

My derm actually gave me Nicadan last time too was there which is like a multivitamin kind of thing and on the ingredients it seems to have a lot of niacimanide so hopefully that can help. di u think epiduo may be helpful for getting rid of the bumps?

Are you sure it was a multivitamin? Can you let me know the dose of Niacin Niacinamide Nicotinic acid or Nicotinamide? If it is a multi it will have far too small dose of niacinamide.

I do think the epiduo will help with the bumps, if you tolerate the medication ok. But it may not be the end of the story unfortunately.

Share this post


Link to post
Share on other sites

The amount of niacinimade is 4000% daily value it says which should be more than enough haha I'm thinking of throwing an exfoliater in my routine to help. Anyone have any experiences with neutrogena exfoliating cleanser?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×